A note concerning the limit distribution of the quicksort algorithm
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications (1996)
- Volume: 30, Issue: 3, page 195-207
- ISSN: 0988-3754
Access Full Article
topHow to cite
topReferences
top- 1. P. BILLINGSLEY, Probability and Measure, Wiley, New York, 1986. Zbl0649.60001MR830424
- 2. W. FELLER, An Introduction to Probability Theory and its Applications, Vol. II, Wiley, New York, 1957. Zbl0077.12201MR88081
- 3. I. S. GRADSHTEYN and I. M. RYZHIK, Table of Integrals, Series and Products, Academic Press, New York, 1965. Zbl0918.65002
- 4. P. HENNEQUIN, Combinatorial Analysis of Quicksort Algorithm, Informatique Théorique et Applications, 1989, 23, pp.317-333. Zbl0685.68058MR1020477
- 5. C. A. R. HOARE, Quicksort, Computer Journal, 1962, 5, pp. 10-15. Zbl0108.13601MR142216
- 6. N. L. JOHNSON and S. KOTZ, Continuous univariate distributions - 1, Houghton Mifflin, Boston, 1970.
- 7. M. RÉGNIER, A Limiting Distribution of Quicksort, Informatique Théorique et Applications, 1989, 23, pp.335-343. Zbl0677.68072MR1020478
- 8. U. RÖSLER, A Limit Theorem for Quicksort, Informatique Théorique et Applications, 1991, 25, 85-100. Zbl0718.68026MR1104413